RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2010, Volume 268, Pages 258–267 (Mi tm2868)  

This article is cited in 5 scientific papers (total in 5 papers)

Singularities of a geodesic flow on surfaces with a cuspidal edge

A. O. Remizov

International School for Advanced Studies (SISSA), Trieste, Italy

Abstract: This paper is a study of singularities of geodesic flows on surfaces with nonisolated singular points that form a smooth curve (like a cuspidal edge). The main results of the paper are normal forms of the corresponding direction field on the tangent bundle of the plane of local coordinates and the projection of its trajectories to the surface.

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2010, 268, 248–257

Bibliographic databases:

UDC: 514.774+517.974.8+517.922
Received in September 2009

Citation: A. O. Remizov, “Singularities of a geodesic flow on surfaces with a cuspidal edge”, Differential equations and topology. I, Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 268, MAIK Nauka/Interperiodica, Moscow, 2010, 258–267; Proc. Steklov Inst. Math., 268 (2010), 248–257

Citation in format AMSBIB
\Bibitem{Rem10}
\by A.~O.~Remizov
\paper Singularities of a~geodesic flow on surfaces with a~cuspidal edge
\inbook Differential equations and topology.~I
\bookinfo Collected papers. In commemoration of the centenary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2010
\vol 268
\pages 258--267
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2724346}
\zmath{https://zbmath.org/?q=an:1200.58026}
\elib{http://elibrary.ru/item.asp?id=13726651}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2010
\vol 268
\pages 248--257
\crossref{https://doi.org/10.1134/S0081543810010177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277345600017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952277799}


Linking options:
  • http://mi.mathnet.ru/eng/tm2868
  • http://mi.mathnet.ru/eng/tm/v268/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Pavlova, A. O. Remizov, “Geodesics on hypersurfaces in Minkowski space: singularities of signature change”, Russian Math. Surveys, 66:6 (2011), 1201–1203  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Ghezzi R., Remizov A.O., “On a Class of Vector Fields with Discontinuities of Divide-by-Zero Type and its Applications to Geodesics in Singular Metrics”, J. Dyn. Control Syst., 18:1 (2012), 135–158  crossref  mathscinet  zmath  isi  scopus
    3. M. A. Davydova, N. T. Levashova, S. A. Zakharova, “Asimptoticheskii analiz v zadache modelirovaniya protsessa perenosa gazovoi primesi v pripoverkhnostnom sloe atmosfery”, Model. i analiz inform. sistem, 23:3 (2016), 283–290  mathnet  crossref  mathscinet  elib
    4. N. G. Pavlova, A. O. Remizov, “Completion of the classification of generic singularities of geodesic flows in two classes of metrics”, Izv. Math., 83:1 (2019), 104–123  mathnet  crossref  crossref  adsnasa  isi  elib
    5. Ortiz-Bobadilla L., Rosales-Gonzalez E., Voronin S.M., “Analytic Classification of Foliations Induced By Germs of Holomorphic Vector Fields in (C-N,0) With Non-Isolated Singularities”, J. Dyn. Control Syst., 25:3 (2019), 491–516  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:341
    Full text:27
    References:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019